# SDR FDEA201008022757

- Difficulty date: August 2, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NRB6023512
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT AFTER REMOVAL OF EXISTING REPAIR DOUBLER IN REFERENCE   TO SNRM N00954, RIB FOUND WITH AN EXISTING DRILL HOLE. RIB FOUND WITH AN EXISTING DRILL HOLE AT RIGHT WING NO. 1 SLAT,  REPAIR   ACCOMPLISHED PER SRM 57-00-01 FIG. 10 VOL. I REV. 96. THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 110.
